# SDR SWAA2025020585211

- Difficulty date: January 12, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED STA540 FWD CARGO COMPARTMENT 2024-780465 <[01] TOOL USED P/N: 45MG; S/N: 130066401; CAL DUE: 21-OCT-25.;[02] TOOL USED ON STEP 8: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 60007161486 ; DUE DATE:06-SEP-25;[03] REPAIRED STRINGER 25L LOCATED BS 540 TO BS 500D IAW B737-700 SRM B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A. NOT FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTED STEP3: REPAIRED STRINGER 25L LOCATED BS 540 TO BS 500D IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A. NOT FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] RII ITEM.  REPAIRED STRINGER 25L LOCATED BS 540 TO BS 500D IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A. NOT FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.
